I was just put on Talwin NX today and not doing well it seems.I have only taken one tablet so far and have most of the overdose side effects.the only thing I'm missing from the side effects are the seizures hallucinations and nightmares because I'm scared to go to sleep.I took the drug at 7 p.m. Tonight and it is now 2:24 a.m. In the morning.still feeling the same and nauseated when and how long will this go away?
My first experience with this drug was when I gave it to a soldier in the hosp when I was in the army. In a few min he rang and asked if he was supposed to be seeing balloons on the ceiling. It will stay in your body for about 15 hrs but the side effects should start decreasing in 5-6 hrs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2011 • 1 answer
I have been taking narco 10 for a severe back problem and I am gone from home and I forgot it I have
Posted 3 Aug 2011 • 1 answer
Posted 25 May 2013 • 1 answer
Posted 29 Jul 2014 • 1 answer
Posted 20 May 2016 • 1 answer